# SDR SWIA201127890

- Difficulty date: September 24, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 27,906 hours, 39,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5343)  REPLACED NR 1 EMERGENCY LIGHT FUSE.
